# SDR SWIA200616552

- Difficulty date: April 11, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 8,995 hours, 7,802 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Rudder Position
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

YAW DAMPER NR 2 DISENGAGES DURING FLIGHT.  REPLACED RUDDER POSITION TRANSMITTER IAW AMM 27-24-05.  OPERATIONAL CHECK GOOD.
